Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 101, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 22, 2020, 5:50 PM CDT for Texas County, Oklahoma; Sherman County, Texas. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2020, 5:50 PM CDT (22:50 UTC)
- Expired
- Jun 22, 2020, 7:15 PM CDT
- In force
- 85 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Texas County, OK, Sherman County, TX
The radar
The Amarillo radar (KAMA), 152 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 4:00 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.8 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 770 J/kg
- Mixed-layer CIN
- -350 J/kg
- Mixed-layer LCL
- 1143 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
775
WUUS54 KAMA 222250
SVRAMA
OKC139-TXC421-230015-
/O.NEW.KAMA.SV.W.0101.200622T2250Z-200623T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
550 PM CDT Mon Jun 22 2020
The National Weather Service in Amarillo has issued a
* Severe Thunderstorm Warning for...
Southwestern Texas County in the Panhandle of Oklahoma...
Northeastern Sherman County in the Panhandle of Texas...
* Until 715 PM CDT.
* At 549 PM CDT, a severe thunderstorm was located 8 miles south of
Eva, or 22 miles south of Elkhart, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
Hail damage to vehicles is expected.
* Locations impacted include...
Guymon, Goodwell and Texhoma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3676 10141 3650 10162 3650 10163 3649 10162
3642 10168 3657 10203 3659 10203 3678 10195
TIME...MOT...LOC 2249Z 281DEG 17KT 3668 10189
HAIL...1.00IN
WIND...60MPH
$$
Simpson2 follow-up statements
182
WWUS54 KAMA 222259
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
559 PM CDT Mon Jun 22 2020
OKC139-TXC421-230015-
/O.CON.KAMA.SV.W.0101.000000T0000Z-200623T0015Z/
Texas OK-Sherman TX-
559 PM CDT Mon Jun 22 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHWESTERN TEXAS AND NORTHEASTERN SHERMAN COUNTIES...
At 559 PM CDT, a severe thunderstorm was located 5 miles west of
Texhoma, or 17 miles northeast of Stratford, moving southeast at 20
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible. Hail
damage to vehicles is expected.
Locations impacted include...
Goodwell and Texhoma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3667 10154 3650 10162 3650 10163 3649 10162
3642 10168 3657 10203 3659 10203 3667 10200
TIME...MOT...LOC 2259Z 330DEG 19KT 3653 10189
HAIL...1.25IN
WIND...60MPH
$$
Simpson091
WWUS54 KAMA 222326
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
626 PM CDT Mon Jun 22 2020
OKC139-TXC421-230015-
/O.CON.KAMA.SV.W.0101.000000T0000Z-200623T0015Z/
Texas OK-Sherman TX-
626 PM CDT Mon Jun 22 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHWESTERN TEXAS AND NORTHEASTERN SHERMAN COUNTIES...
At 626 PM CDT, a severe thunderstorm was located over Texhoma, or 18
miles southwest of Guymon, moving east at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
Locations impacted include...
Texhoma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3650 10162 3650 10163 3649 10162 3642 10168
3657 10203 3659 10203 3665 10199 3656 10159
TIME...MOT...LOC 2326Z 281DEG 17KT 3651 10173
HAIL...1.50IN
WIND...60MPH
$$
SimpsonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 4:28 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jun 22, 4:28 PM CDT, 1 hour 22 minutes before
Area Forecast Discussion...UPDATED National Weather Service Amarillo TX 428 PM CDT Mon Jun 22 2020 .MESOSCALE UPDATE... * Synoptic Overview: An upper level short wave trough was moving southeast through central Colorado. This disturbance coupled with the increasing shear and instability have combined to create scattered thunderstorms from eastern Colorado southward through northeast New Mexico. * Mesoscale: Low level flow is light and out of the southeast from the surface up to about 6,000 feet, then winds turn abruptly to the northwest at 10 to 20 knots and increase to about 40 to 50 knots at the top of the tropopause. A surface boundary extends from northeast Union County southeast to Collingsworth County. This boundary may be a focus for thunderstorms to develop along as they move southeast. * Threats: Hail up to the 2.5" in diameter and strongest wind gusts of 70 to 80 mph will be possible. There is about 2500 mixed layer CAPE to work with along with sufficient shear. Tornadoes do not look likely given the weak low level shear and relatively high LCL's If a boundary is left over after the initial convection and a low level jet can set up over this boundary, then new convection may develop during the early morning hours which may lead to a threat of heavy rain. But confidence in this happening at this time is low. * Timing & Location: The highest threats for large hail will be across the northwest CWA from about 6 pm until 9 pm. Then, wind will become more of a threat from mid evening through about midnight as the storms start to line out through the central and eastern Panhandles. * Summary: Scattered thunderstorms will move southeast from Colorado and New Mexico and into our area mainly after 6 pm. The storms are expected to congeal into an MCS as it moves across the central and eastern Panhandles. && .PREV DISCUSSION... /Issued 219 PM CDT Mon Jun 22 2020/ SHORT TERM...Tonight Through Tuesday Night... Northwest flow will continue to be in play today as a ridge of high pressure still remains over the western CONUS. Upper level trof over central Canada will deepen just enough to get a weak cold front to push through. A disturbance riding along the northwest flow will help pull the front just far enough south to give us some cooler temperatures on Tuesday, but it will also be the setup for today's severe weather threat. Continued easterly flow from previous outflow boundaries has aided in the upslope flow to the western Panhandles. This will set up a strong area of convergence in eastern NM, storms will trigger off the mountains and ride the wave into the Texas Panhandle. ML CAPE values around 2000-3000 J/kg and 35-40kt effective shear will allow for severe storms capable of hail in the 2-3" range and wind gusts could exceed 75 mph. Whatever CIN is in place will likely be eroded by outflow forcing ahead of the storms. Storms will likely start off as multi-cell, with possible supercells as well. As they track east into the Panhandles they will most likely merge into an MCS and then we will be looking at a more linear wind driven event, but large hail will still not be ruled out. The storm system will move through the Panhandles this evening, and all areas are in play, but if an area was to be missed, it would likely be the northeast Panhandles. Some models hint at overnight convection still lingering, and there may be some elevated instability as the surface remains well saturated, and cooler air aloft moves into the Panhandles. Still a little hard to say if it will be capped off by a low level inversion, or if we will stay saturated to the point of overnight elevated severe storms. Flow will be a bit more northerly on Tuesday and while there is still a chance for another round of severe weather, the threat will once again start over the eastern NM mountains. Given the more northerly flow, the storms will likely propagate south southeast, and thus we may not get as much move into the Panhandles. The cooler air in place will keep highs in the low 80s, and therefore we should be capped unless storms move into the area where the outflow can push through the cap. ML CAPE values look pretty weak in the 750-1000 J/kg range, so storms may only be strong if they move into the western Panhandles. Weber LONG TERM...Wednesday through Sunday... Northwest flow continues Wednesday as midlevel troughing remains in the east with ridging in the west. A shortwave riding down the ridge and into the trough pushes through the area starting in the morning and out the eastern Panhandles by early afternoon. This wave may spark off some showers and thunderstorms early in the day. Another wave following behind this first one looks to spark off storms in New Mexico which may arrive in the western Panhandles in the evening hours. The earlier set of storms may have some small to severe hail in it depending on timing as short range models indicate MUCAPE could be 1300 to 2500 J/kg. DCAPE is forecast to be 500-800 J/kg and bulk shear is 30-40kts. The NAM indicates Guymon could have 100 m^2/s^2 of 0-1km SRH and 200 m^2/s^2 of SRH in the 0-2km levels with LCL heights around 1100m. For being so early in the day, it is a bit odd for the possibility of all severe wx to be in play, but wouldn't be surprised at getting at least some sort of funnel cloud reports with the supercells. Instability parameters look to weaken significantly by late afternoon so would expect any storms that do make it here from NM to stay below severe limits. Ridging starts to break down Thursday as a trough starts to dig into the western CONUS. Models start to diverge on timing for this trough to cross the Rockies and how it will play out for the Panhandles in the extended. The ECMWF is faster and wants to close off the low just north of the Panhandles while the GFS is slower and maintains an open wave and the GFS ensemble completely flattens out into zonal flow. As the trough gets closer, it will send out shortwaves ahead of it. Thursday evening will see one of those perturbations bring another shot of storms, mainly for the northwest half of the area. This round of storms may also become severe with 1500-2500 J/kg of MUCAPE, bulk shear around 30kts, and DCAPE around 1000-1500 J/kg. LCL heights are very high and SRH in the lowest levels is fairly abysmal so not expecting these to bring tornadoes. Storm motions will be slow for these, as well as the ones Wednesday, so localized flooding may be an issue especially since PWATs are above the 90th percentile. The precip chances for the end of the week into the weekend are based on the blend and the uncertainty of timing between models for the arrival of the trough. Severe weather seems possible again with this round. Regardless of which model times it correctly, the trough should be pushing out of the Panhandles by the end of the weekend which will dry us out. Beat && .AMA Watches/Warnings/Advisories... TX...None. OK...None. && 14/15
Hazardous weather outlook, Jun 22, 2:29 PM CDT, 3 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 229 PM CDT Mon Jun 22 2020 OKZ001>003-TXZ001>020-317-230900- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 229 PM CDT Mon Jun 22 2020 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...This Afternoon and Tonight. Strong to severe storms are expected across all of the Texas and Oklahoma Panhandles this afternoon through late tonight. Large hail and damaging winds will be the main threats. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There will be a chance for thunderstorms Tuesday through Saturday. Some storms each day may become severe with large hail and damaging winds as the main threats. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon through tonight as well as Tuesday through Saturday. Please relay any information about observed severe weather to the National Weather Service while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Jun 22, 12:11 PM CDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1211 PM CDT MON JUN 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM HAIL FOLLETT 36.44N 100.14W
06/21/2020 E1.00 INCH LIPSCOMB TX LAW ENFORCEMENT
LATE REPORT OF QUARTER SIZE HAIL.
&&
SWBLocal storm report, Jun 22, 12:16 PM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1216 PM CDT MON JUN 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM HAIL 7 WNW WOLF CREEK PARK 36.26N 100.76W
06/21/2020 E1.00 INCH OCHILTREE TX PUBLIC
LATE REPORT OF QUARTER SIZE HAIL ON U.S.
HIGHWAY 83.
&&
SWBLocal storm report, Jun 22, 12:26 PM CDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
1226 PM CDT MON JUN 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM HAIL 3 S BEAVER 36.77N 100.52W
06/21/2020 M0.88 INCH BEAVER OK STORM CHASER
0722 PM HAIL 1 E FORGAN 36.91N 100.51W
06/21/2020 M1.00 INCH BEAVER OK EMERGENCY MNGR
0728 PM HAIL 1 N ELMWOOD 36.63N 100.52W
06/21/2020 M1.50 INCH BEAVER OK STORM CHASER
0731 PM HAIL BEAVER 36.81N 100.52W
06/21/2020 M0.88 INCH BEAVER OK EMERGENCY MNGR
0740 PM TSTM WND GST ELMWOOD 36.62N 100.52W
06/21/2020 E70 MPH BEAVER OK BROADCAST MEDIA
0741 PM HAIL BEAVER 36.81N 100.52W
06/21/2020 E0.75 INCH BEAVER OK PUBLIC
LATE REPORT FROM MPING: DIME (0.75 IN.).
0741 PM HAIL 1 N BEAVER 36.83N 100.52W
06/21/2020 E0.75 INCH BEAVER OK PUBLIC
LATE REPORT FROM MPING: DIME (0.75 IN.).
0746 PM HAIL 2 S BEAVER 36.79N 100.52W
06/21/2020 M1.00 INCH BEAVER OK STORM CHASER
0747 PM HAIL 3 ESE BALKO 36.61N 100.63W
06/21/2020 M2.00 INCH BEAVER OK STORM CHASER
0748 PM HAIL 3 ESE BALKO 36.61N 100.63W
06/21/2020 M3.00 INCH BEAVER OK STORM CHASER
0802 PM HAIL 2 NNE ELMWOOD 36.65N 100.51W
06/21/2020 E2.75 INCH BEAVER OK EMERGENCY MNGR
A FEW STONES UP TO BASEBALL SIZE.
0844 PM HAIL FOLLETT 36.44N 100.14W
06/21/2020 E1.00 INCH LIPSCOMB TX LAW ENFORCEMENT
LATE REPORT OF QUARTER SIZE HAIL.
0845 PM HAIL BOOKER 36.46N 100.54W
06/21/2020 E0.88 INCH LIPSCOMB TX TRAINED SPOTTER
0934 PM HAIL 7 WNW WOLF CREEK PARK 36.26N 100.76W
06/21/2020 E1.00 INCH OCHILTREE TX PUBLIC
LATE REPORT OF QUARTER SIZE HAIL ON U.S.
HIGHWAY 83.
&&Special weather statement, Jun 22, 5:16 PM CDT, 34 minutes before
Special Weather Statement National Weather Service Amarillo TX 516 PM CDT Mon Jun 22 2020 OKZ002-222245- Texas OK- 516 PM CDT Mon Jun 22 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TEXAS COUNTY UNTIL 545 PM CDT... At 516 PM CDT, Doppler radar was tracking a strong thunderstorm near Eva, or 10 miles south of Elkhart, moving southeast at 25 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Eva. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take shelter in a sturdy building if threatening weather approaches. && LAT...LON 3682 10200 3693 10188 3684 10154 3662 10175 TIME...MOT...LOC 2216Z 301DEG 23KT 3685 10187 Simpson
Special weather statement, Jun 22, 5:31 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Amarillo TX
531 PM CDT Mon Jun 22 2020
OKZ002-TXZ002-222300-
Texas OK-Sherman TX-
531 PM CDT Mon Jun 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TEXAS AND NORTH
CENTRAL SHERMAN COUNTIES UNTIL 600 PM CDT...
At 530 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Eva, or 23 miles west of Guymon, moving southeast at
25 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Texhoma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3665 10157 3641 10192 3656 10203 3667 10203
3679 10186
TIME...MOT...LOC 2230Z 317DEG 21KT 3665 10190
SimpsonSpecial weather statement, Jun 22, 5:36 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Amarillo TX
536 PM CDT Mon Jun 22 2020
OKZ001-TXZ001-222315-
Cimarron OK-Dallam TX-
536 PM CDT Mon Jun 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CIMARRON AND WESTERN
DALLAM COUNTIES UNTIL 615 PM CDT...
At 536 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles northwest of Kenton to 4 miles east of
Clayton. Movement was east at 35 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Texline, Kenton, Wheeless, Black Mesa Park and Felt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3700 10267 3608 10273 3617 10304 3650 10304
3650 10300 3700 10300
TIME...MOT...LOC 2236Z 272DEG 30KT 3707 10308 3645 10310
SimpsonThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:44 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 46 min |
| Jun 21, 8:25 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 65 min |
| Jun 21, 8:50 PM CDT | Areal Flood Advisory | AMA | Beaver | 113 min |
| Jun 22, 5:16 PM CDT | Special Weather Statement | AMA | Texas | 29 min |
| Jun 22, 5:31 PM CDT | Special Weather Statement | AMA | Texas | 29 min |
| Jun 22, 5:57 PM CDT | Severe Thunderstorm Warning | AMA | Texas | 78 min |
| Jun 22, 6:03 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron, Texas | 72 min |
| Jun 21, 8:14 PM CDT | Special Weather Statement | AMA | Ochiltree | 31 min |
| Jun 21, 9:09 PM CDT | Tornado Warning | AMA | Lipscomb | 36 min |
| Jun 21, 9:24 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 30 min |
| Jun 21, 9:33 PM CDT | Special Weather Statement | AMA | Hemphill, Roberts | 27 min |
| Jun 21, 9:36 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 24 min |
| Jun 21, 9:58 PM CDT | Special Weather Statement | AMA | Gray, Hemphill, Roberts, Wheeler | 62 min |
| Jun 21, 10:14 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 61 min |
| Jun 21, 11:04 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 56 min |
| Jun 21, 11:59 PM CDT | Special Weather Statement | AMA | Wheeler | 61 min |
| Jun 22, 12:02 AM CDT | Special Weather Statement | AMA | Hemphill | 43 min |
| Jun 22, 12:25 AM CDT | Special Weather Statement | AMA | Ochiltree, Roberts | 65 min |
| Jun 22, 12:27 AM CDT | Special Weather Statement | AMA | Hutchinson | 63 min |
| Jun 22, 1:23 AM CDT | Special Weather Statement | AMA | Hemphill, Roberts | 67 min |
| Jun 22, 2:15 AM CDT | Special Weather Statement | AMA | Roberts | 45 min |
| Jun 22, 2:28 AM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Wheeler | 33 min |
| Jun 22, 3:03 AM CDT | Special Weather Statement | AMA | Wheeler | 27 min |
| Jun 22, 3:29 AM CDT | Special Weather Statement | AMA | Wheeler | 31 min |
| Jun 22, 5:36 PM CDT | Special Weather Statement | AMA | Dallam | 39 min |
| Jun 22, 6:20 PM CDT | Special Weather Statement | AMA | Hansford | 25 min |
| Jun 22, 6:33 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Oldham | 72 min |
| Jun 22, 6:36 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Roberts | 39 min |
| Jun 22, 6:45 PM CDT | Special Weather Statement | AMA | Oldham | 30 min |
| Jun 22, 6:57 PM CDT | Severe Thunderstorm Warning | AMA | Oldham | 63 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2020Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.